# SDR AALA201804099005

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 32,294 hours, 11,384 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT STATED SLIDE HARD TO ARM AT DOOR 4L. REMOVED DIRT BUILD-UP AND LUBED SLIDE HANDLE AT DOOR 4L. OPERATIONS CHECK NORMAL PER AMM 52-52-20 AND TASK 52-22-00-720-001-A.
